# SDR AALA20010296

- Difficulty date: February 21, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N589AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53252
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 60544578
- Condition: Defective
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ICT - FLT 1802 - EN ROUTE LAX-ORD, CREW REPORTS SMOKE IN CABIN.  ACCOMPLISHED SMOKE/FIRE CHECKLIST.  DIVERTED ICT AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED RECIRCULATION FAN.  PERFORMED PACK BURNOUT PER THE MM.  NO SMOKE OR ODOR NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
